Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 818135, 9 pages
http://dx.doi.org/10.1155/2014/818135
Research Article

Fault Tolerant Coverage and Connectivity in Presence of Channel Randomness

School of Computer and Systems Sciences, Jawaharlal Nehru University, New Delhi 110067, India

Received 31 August 2013; Accepted 24 October 2013; Published 21 January 2014

Academic Editors: A. Manikas and Y. Qi

Copyright © 2014 Anil Kumar Sagar and D. K. Lobiyal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anil Kumar Sagar and D. K. Lobiyal, “Fault Tolerant Coverage and Connectivity in Presence of Channel Randomness,” The Scientific World Journal, vol. 2014, Article ID 818135, 9 pages, 2014. https://doi.org/10.1155/2014/818135.